# SDR FDEA202110222589

- Difficulty date: October 22, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: AFA7795507
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK ALONG X = 8.5 FOUND WITH CROWN   CRACKED AT STATION 1541. MAIN DECK CARGO COMPARTMENT FLOOR , CRACKED SEAT TRACK AT STATION 1541 X = 8.5   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 1571 TO   STATION 1531/5-123 X = 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
